# SDR UALA2012100805698

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,696 hours, 10,711 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR RT SIDE WILL NOT ARM.  UPPER DECK DOOR FLT LOCK ACTUATOR WILL NOT ALLOW THE ARMING MECHANISM TO ARM THE RIGHT DOOR.  ON DOOR OPENING INSPECTED MECHANISM AND FOUND ARMING LEVER CRANK TRIGGER FINGER TO LOWER CONTROL ROD MATING SURFACES DRY AND IMPEDING MOVEMENT.  BUTTER LUBRICATED TRIGGER FINGER AND MATING SURFACE OF CRANK ARM WITH MOTION RESTORED.  DOOR NOW ARMS NORMALLY AND COMPARABLE TO LEFT DOOR.
